Two Simple Proofs of a Theorem by Harris
We present two simple proofs of existence of subgame perfect equi- libria in continuous games with perfect information.
|Date of creation:||2006|
|Date of revision:|
|Contact details of provider:|| Postal: Campus de Campolide, 1099-032 Lisboa|
Phone: (351) 21 3801638
Fax: (351) 21 3870933
Web page: http://www.fe.unl.pt
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Borgers, Tilman, 1989. "Perfect equilibrium histories of finite and infinite horizon games," Journal of Economic Theory, Elsevier, vol. 47(1), pages 218-227, February.
- Hellwig, Martin & Leininger, Wolfgang, 1987. "On the existence of subgame-perfect equilibrium in infinite-action games of perfect information," Journal of Economic Theory, Elsevier, vol. 43(1), pages 55-75, October.
- Hellwig, Martin & Leininger, Wolfgang & Reny, Philip J. & Robson, Arthur J., 1990. "Subgame perfect equilibrium in continuous games of perfect information: An elementary approach to existence and approximation by discrete games," Journal of Economic Theory, Elsevier, vol. 52(2), pages 406-422, December.
When requesting a correction, please mention this item's handle: RePEc:unl:unlfep:wp486. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sean Story)
If references are entirely missing, you can add them using this form.